Alert archive / Kentucky / River Flood Warnings in 2020

River Flood Warning 7, NWS Louisville, KY

February 5, 2020Butler County, Muhlenberg County, Ohio County, Kentucky

NWS Louisville, KY issued this river flood warning at Feb 5, 2020, 8:43 AM CST for Butler County, Muhlenberg County, Ohio County, Kentucky. It took effect at Feb 5, 2020, 10:48 AM CST. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Feb 5, 2020, 8:43 AM CST (14:43 UTC)
In effect from
Feb 5, 2020, 10:48 AM CST
Expired
Feb 10, 2020, 9:59 AM CST
In force
5 days
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

Counties Butler County, KY, Muhlenberg County, KY, Ohio County, KY

The radar

The Ft Campbell radar (KHPX), 72 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Green River (KY) at Rochester (RCHK2).

Action stage
34 ft
Minor stage
37 ft
Moderate stage
45 ft
Major stage
50 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03315850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

881 
WGUS43 KLMK 051443
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Louisville KY
943 AM EST Wed Feb 5 2020

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Kentucky... 

  Green River at Rochester

affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio.

.Continued rainfall over the next few days will cause the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-177-183-060843-
/O.NEW.KLMK.FL.W.0007.200205T1648Z-000000T0000Z/
/RCHK2.1.ER.200205T1648Z.200208T1200Z.000000T0000Z.NO/
843 AM CST Wed Feb 5 2020

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Green River at Rochester.
* until further notice.
* At  8:00 AM Wednesday the stage was 16.6 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 21.4 feet by Saturday morning.
* Flood History...This crest compares to a previous crest of 20.4  
  feet on Feb 1 2009.


&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$

JML
10 follow-up statements
361 
WGUS83 KLMK 060135
FLSLMK
Flood Statement 
National Weather Service Louisville KY
835 PM EST Wed Feb 5 2020

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Rough River near Dundee 
  Green River at Woodbury 
 
affecting the following counties in Kentucky...Butler...Ohio...
Warren.

...The Flood Warning continues for the following rivers in 
Kentucky...

  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC183-061630-
/O.EXT.KLMK.FL.W.0006.000000T0000Z-200206T1630Z/
/DUNK2.1.ER.200205T0837Z.200205T2100Z.200206T1030Z.NO/
735 PM CST Wed Feb 5 2020

The Flood Warning continues for
  the Rough River near Dundee.
* until Thursday morning.
* At  6:45 PM Wednesday the stage was 25.5 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Thursday.
* Impact...At 26.0 feet...County roads near Sunnydale flood.
* Flood History...This crest compares to a previous crest of 25.5  
  feet on Feb 17 2001.

&&

LAT...LON 3755 8649 3743 8694 3743 8710 3752 8713
      3751 8696 3766 8653             

$$

KYC031-227-061933-
/O.EXT.KLMK.FL.W.0005.000000T0000Z-200208T1950Z/
/WDHK2.1.ER.200205T0245Z.200206T1800Z.200208T1350Z.NO/
835 PM EST Wed Feb 5 2020

The Flood Warning continues for
  the Green River at Woodbury.
* until Saturday afternoon.
* At  8:00 PM Wednesday the stage was 28.9 feet. 
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 29.6 feet by 
  Thursday early afternoon. The river will fall below flood stage 
  Saturday morning.
* Impact...At 30.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 30.8  
  feet on Mar 21 2008.

&&

LAT...LON 3713 8641 3716 8665 3728 8680 3739 8678
      3728 8659 3724 8641             

$$

KYC031-177-183-061933-
/O.CON.KLMK.FL.W.0007.000000T0000Z-000000T0000Z/
/RCHK2.1.ER.200205T2100Z.200208T1200Z.000000T0000Z.NO/
735 PM CST Wed Feb 5 2020

The Flood Warning continues for
  the Green River at Rochester.
* until further notice.
* At  3:00 PM Wednesday the stage was 17.0 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.4 feet by 
  Saturday morning then begin falling.
* Flood History...This crest compares to a previous crest of 21.4  
  feet on Apr 15 2011.

&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$
130 
WGUS83 KLMK 061617
FLSLMK
Flood Statement 
National Weather Service Louisville KY
1117 AM EST Thu Feb 6 2020

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-070516-
/O.EXT.KLMK.FL.W.0005.000000T0000Z-200209T0723Z/
/WDHK2.1.ER.200205T0245Z.200207T0000Z.200209T0123Z.NO/
1117 AM EST Thu Feb 6 2020

The Flood Warning continues for
  the Green River at Woodbury.
* until late Saturday night.
* At 11:00 AM Thursday the stage was 29.3 feet. 
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 29.9 feet by this
  evening. 
* Impact...At 30.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 29.9  
  feet on Sep 3 2017.

&&

LAT...LON 3713 8641 3716 8665 3728 8680 3739 8678
      3728 8659 3724 8641             

$$

KYC031-177-183-070516-
/O.EXT.KLMK.FL.W.0007.000000T0000Z-200210T1048Z/
/RCHK2.1.ER.200205T2100Z.200208T0000Z.200210T0448Z.NO/
1017 AM CST Thu Feb 6 2020

The Flood Warning continues for
  the Green River at Rochester.
* until late Sunday night.
* At  6:00 AM Thursday the stage was 17.8 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.0 feet by 
  Friday evening. 
* Impact...At 17.0 feet...Reeds and Rochester Ferries remain closed. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.0  
  feet on Sep 4 2017.

&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$

MRC
626 
WGUS83 KLMK 070250
FLSLMK
Flood Statement 
National Weather Service Louisville KY
950 PM EST Thu Feb 6 2020

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-072050-
/O.EXT.KLMK.FL.W.0005.000000T0000Z-200209T0527Z/
/WDHK2.1.ER.200205T0245Z.200207T0600Z.200208T2327Z.NO/
950 PM EST Thu Feb 6 2020

The Flood Warning continues for
  the Green River at Woodbury.
* until late Saturday night.
* At  9:00 PM Thursday the stage was 29.7 feet. 
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 29.8 feet by 
  after midnight Friday. The river will fall below flood stage 
  Saturday evening.
* Impact...At 30.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 29.9  
  feet on Sep 3 2017.

&&

LAT...LON 3713 8641 3716 8665 3728 8680 3739 8678
      3728 8659 3724 8641             

$$

KYC031-177-183-072050-
/O.EXT.KLMK.FL.W.0007.000000T0000Z-200210T0448Z/
/RCHK2.1.ER.200205T2100Z.200207T1800Z.200209T2248Z.NO/
850 PM CST Thu Feb 6 2020

The Flood Warning continues for
  the Green River at Rochester.
* until Sunday evening.
* At 12:41 PM Thursday the stage was 18.2 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.0 feet by 
  Friday early afternoon. The river will fall below flood stage 
  Sunday afternoon.
* Impact...At 17.0 feet...Reeds and Rochester Ferries remain closed. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.9  
  feet on May 12 2009.

&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$

DM
985 
WGUS83 KLMK 071601
FLSLMK
Flood Statement 
National Weather Service Louisville KY
1101 AM EST Fri Feb 7 2020

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-081000-
/O.EXT.KLMK.FL.W.0005.000000T0000Z-200209T1500Z/
/WDHK2.1.ER.200205T0245Z.200207T1445Z.200209T0900Z.NO/
1101 AM EST Fri Feb 7 2020

The Flood Warning continues for
  the Green River at Woodbury.
* until Sunday morning.
* At 10:00 AM Friday the stage was 30.0 feet. 
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.0 feet by this
  afternoon. The river will fall below flood stage Sunday morning.
* Impact...At 30.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 29.9  
  feet on Sep 3 2017.

&&

LAT...LON 3713 8641 3716 8665 3728 8680 3739 8678
      3728 8659 3724 8641             

$$

KYC031-177-183-081000-
/O.EXT.KLMK.FL.W.0007.000000T0000Z-200210T0900Z/
/RCHK2.1.ER.200205T2100Z.200208T0000Z.200210T0300Z.NO/
1001 AM CST Fri Feb 7 2020

The Flood Warning continues for
  the Green River at Rochester.
* until late Sunday night.
* At  6:00 AM Friday the stage was 18.5 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.7 feet by this
  evening. The river will fall below flood stage Sunday before 
  midnight.
* Impact...At 17.0 feet...Reeds and Rochester Ferries remain closed. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.9  
  feet on May 12 2009.

&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$

JML
755 
WGUS83 KLMK 080203
FLSLMK
Flood Statement 
National Weather Service Louisville KY
903 PM EST Fri Feb 7 2020

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Green River at Woodbury 
 
affecting the following counties in Kentucky...Butler...Warren.

...The Flood Warning continues for the following rivers in 
Kentucky...

  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-082003-
/O.EXT.KLMK.FL.W.0005.000000T0000Z-200209T2136Z/
/WDHK2.1.ER.200205T0245Z.200207T1445Z.200209T1536Z.NO/
903 PM EST Fri Feb 7 2020

The Flood Warning continues for
  the Green River at Woodbury.
* until Sunday afternoon.
* At  8:00 PM Friday the stage was 29.8 feet. 
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Sunday morning.
* Impact...At 30.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 29.8  
  feet on Feb 7 2004.

&&

LAT...LON 3713 8641 3716 8665 3728 8680 3739 8678
      3728 8659 3724 8641             

$$

KYC031-177-183-082003-
/O.CON.KLMK.FL.W.0007.000000T0000Z-200210T0900Z/
/RCHK2.1.ER.200205T2100Z.200208T0600Z.200210T0300Z.NO/
803 PM CST Fri Feb 7 2020

The Flood Warning continues for
  the Green River at Rochester.
* until late Sunday night.
* At  6:00 AM Friday the stage was 18.5 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.7 feet by 
  after midnight Saturday. The river will fall below flood stage 
  Sunday before midnight.
* Impact...At 17.0 feet...Reeds and Rochester Ferries remain closed. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.6  
  feet on Jan 16 2013.

&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$

CJP
757 
WGUS83 KLMK 081530
FLSLMK
Flood Statement 
National Weather Service Louisville KY
1030 AM EST Sat Feb 8 2020

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Green River at Woodbury 
 
affecting the following counties in Kentucky...Butler...Warren.

...The Flood Warning continues for the following rivers in 
Kentucky...

  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-090529-
/O.EXT.KLMK.FL.W.0005.000000T0000Z-200209T1330Z/
/WDHK2.1.ER.200205T0245Z.200207T1445Z.200209T0730Z.NO/
1030 AM EST Sat Feb 8 2020

The Flood Warning continues for
  the Green River at Woodbury.
* until Sunday morning.
* At 10:00 AM Saturday the stage was 28.8 feet. 
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  after midnight Sunday.

&&

LAT...LON 3713 8641 3716 8665 3728 8680 3739 8678
      3728 8659 3724 8641             

$$

KYC031-177-183-090529-
/O.CON.KLMK.FL.W.0007.000000T0000Z-200210T0900Z/
/RCHK2.1.ER.200205T2100Z.200208T1200Z.200210T0300Z.NO/
930 AM CST Sat Feb 8 2020

The Flood Warning continues for
  the Green River at Rochester.
* until late Sunday night.
* At  6:00 AM Saturday the stage was 18.8 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday late evening.

&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$

MRC
125 
WGUS83 KLMK 082217
FLSLMK
Flood Statement 
National Weather Service Louisville KY
517 PM EST Sat Feb 8 2020

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-091017-
/O.EXT.KLMK.FL.W.0005.000000T0000Z-200209T1017Z/
/WDHK2.1.ER.200205T0245Z.200207T1445Z.200209T0417Z.NO/
517 PM EST Sat Feb 8 2020

The Flood Warning continues for
  the Green River at Woodbury.
* until late tonight.
* At  5:00 PM Saturday the stage was 27.8 feet. 
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...At 26.0 feet...KY 403 at James McKinney Bridge floods. 
  Water overflows lock wall.

&&

LAT...LON 3713 8641 3716 8665 3728 8680 3739 8678
      3728 8659 3724 8641             

$$

KYC031-177-183-091616-
/O.EXT.KLMK.FL.W.0007.000000T0000Z-200210T1424Z/
/RCHK2.1.ER.200205T2100Z.200209T0000Z.200210T0824Z.NO/
417 PM CST Sat Feb 8 2020

The Flood Warning continues for
  the Green River at Rochester.
* until Monday morning.
* At  6:00 AM Saturday the stage was 18.8 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will crest this evening near 18.9 feet. The 
  river will fall below flood stage early Monday morning.
* Impact...At 17.0 feet...Reeds and Rochester Ferries remain closed. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.9  
  feet on May 12 2009.

&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$

RJS
283 
WGUS83 KLMK 090939
FLSLMK
Flood Statement 
National Weather Service Louisville KY
439 AM EST Sun Feb 9 2020

...The Flood Warning is cancelled for the following rivers in 
Kentucky...
 
  Green River at Woodbury
 
affecting the following counties in Kentucky...Butler...Warren.

...The Flood Warning continues for the following rivers in 
Kentucky...

  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-091009-
/O.CAN.KLMK.FL.W.0005.000000T0000Z-200209T1017Z/
/WDHK2.1.ER.200205T0245Z.200207T1445Z.200209T0734Z.NO/
439 AM EST Sun Feb 9 2020

The flood warning is cancelled for
  the Green River at Woodbury.
* At  4:00 AM Sunday the stage was 25.7 feet. 
* Flood stage is 26.0 feet.
* Fell below flood stage at  2:34 AM Sunday.
* Forecast...The river will continue to fall to 19.5 feet by Monday 
  morning.

&&

LAT...LON 3713 8641 3716 8665 3728 8680 3739 8678
      3728 8659 3724 8641             

$$

KYC031-177-183-100338-
/O.CON.KLMK.FL.W.0007.000000T0000Z-200210T1424Z/
/RCHK2.1.ER.200205T2100Z.200208T1200Z.200210T0824Z.NO/
339 AM CST Sun Feb 9 2020

The Flood Warning continues for
  the Green River at Rochester.
* until Monday morning.
* At  6:00 AM Saturday the stage was 18.8 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is likely near crest now and will then fall to below flood stage after midnight Monday.
* Impact...At 17.0 feet...Reeds and Rochester Ferries remain closed. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.9  
  feet on May 12 2009.

&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$

13
589 
WGUS83 KLMK 091601
FLSLMK
Flood Statement 
National Weather Service Louisville KY
1101 AM EST Sun Feb 9 2020

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-177-183-101559-
/O.EXT.KLMK.FL.W.0007.000000T0000Z-200210T1600Z/
/RCHK2.1.ER.200205T2100Z.200208T1200Z.200210T0700Z.NO/
1001 AM CST Sun Feb 9 2020

The Flood Warning continues for
  the Green River at Rochester.
* until Monday morning.
* At  6:00 AM Sunday the stage was 17.8 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall below flood stage after midnight 
  Monday.
* Impact...At 17.0 feet...Reeds and Rochester Ferries remain closed. 
  KY 369 floods one mile north of Rochester.

&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$

MRC
009 
WGUS83 KLMK 101559
FLSLMK
Flood Statement 
National Weather Service Louisville KY
1059 AM EST Mon Feb 10 2020

...The Flood Warning is cancelled for the following rivers in 
Kentucky...
 
  Green River at Rochester
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-177-183-101629-
/O.CAN.KLMK.FL.W.0007.000000T0000Z-200210T1700Z/
/RCHK2.1.ER.200205T2100Z.200215T1200Z.000000T0000Z.NO/
959 AM CST Mon Feb 10 2020

The flood warning is cancelled for
  the Green River at Rochester.
* At  6:00 AM Monday the stage was 14.9 feet. 
* Flood stage is 17.0 feet.
* Forecast...River is expected to fall through Tuesday. However, 
additional rises are expected by Wednesday. See forthcoming 
advisory for more details.



&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$

CG

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Feb 5, 5:06 AM CST, 3 hours 37 minutes earlier.

Area forecast discussion, Feb 5, 5:06 AM CST, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
606 AM EST Wed Feb 5 2020

...Updated Aviation Discussion...

.Short Term...(Today and tonight)
Issued at 320 AM EST Wed Feb 5 2020

Certainly no shortage of weather going on early this National
Weatherperson's Day. Have some light radar returns over southern
IN/northern KY, showing up in the obs as unknown precip or
mist/light rain. Road temperatures still are well above freezing, so
not concerned about impacts for the morning commute right now. We
could see a few slick spots from freezing drizzle on elevated
surfaces.

The cold front currently focusing our heavier precip is located just
south of our Lake Cumberland counties. This front should start
lifting slowly northward later this afternoon, as a surface low
pressure develops across middle TN. Expect this low to track into
central KY late tonight. 295-300K isentropic lift ahead of this low
will bring a return to heavier rain rates. A low-level jet forming
as well after midnight will keep those rains going. Some MUCAPE on
the HREF indicates potential for rumbles of thunder anytime from mid
to late afternoon through the night across our southern KY counties.
The best chance for heavier rainfall totals looks to be right over
our Lake Cumberland counties, but any bands of precip that form
ahead of this surface low could drop a quick half inch to inch of
rain. Only change with the Flood Watch for this cycle would be to
add Marion to Madison counties to the watch. Current forecast shows
those areas receiving a similar amount of rain to what they had
yesterday. Saturated grounds under this rain could bring a better
chance for areal flooding. Timing for the watch still looks good
with the best chances for heavier rain tonight.

With the surface low moving into central KY, the our temperatures
today and tonight will not fluctuate too much. If anything, our
southern IN counties look to get and stay above freezing by late
morning and stay that way through the period...limiting any
potential for wintry precip in this period.

.Long Term...(Thursday through Tuesday)
Issued at 330 AM EST Wed Feb 5 2020

...Much Colder Fri-Sat...
...Unsettled weather pattern next week...

Thursday - Friday Night...

Light rain looks to linger throughout much of Thursday and Friday as
the frontal boundary continues to slowly push eastward towards the
Atlantic. Colder air will begin to usher into the region in its wake
by Thursday evening, causing a wintry mix to be possible late
Thursday evening, with a few tenths of snow possible along and east
of the I-65 corridor. While dry conditions are expected to return by
Friday afternoon, expect low clouds to linger throughout day,
causing highs to struggle into the mid to upper 30s.

Saturday...

Heading into Saturday, models show a weak shortwave set to graze the
Ohio Valley, causing light showers to briefly return to the region.
At this time, model soundings continue to support another round of
wintry precipitation, as profiles remain relatively saturated to
lower limits of the DGZ. In regards to snow totals, wouldn't be
surprised if we see a few tenths to an inch of snow across the
region.

Sunday - Wednesday...

Dry conditions looks to return Sunday as sfc high pressure builds
overhead the region. Unfortunately, this will be rather short lived,
as another period of unsettled weather is forecast to return. The
first round looks to occur throughout Monday ahead of an advancing
cold front, with a more notable disturbance expected to impact the
region by mid-week. However, there are still considerable amounts of
model discrepancies concerning timing and amounts associated with
the second system. Will continue to monitor this feature over the
coming days and refine the forecast as models become more aligned.
Otherwise, expect afternoon highs during this period to range in the
upper 40s to mid 50s, with overnight lows expected to fall in the
upper 30s to mid 40s.

&&

.Aviation...(12Z TAF Issuance)
Issued at 605 AM EST Wed Feb 5 2020

Light rain/drizzle/low cigs impacting each of the terminals this
hour, and not much will change over the next 24 to 30 hours. There
could be some brief breaks to fuel alternate MVFR at HNB/SDF from
now through the morning and early afternoon hours. Precipitation at
those sites will surge back in this afternoon as a surface low
pressure system approaches from the south and southwest. This low
looks to cross central Kentucky late tonight.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...Flood Watch from this evening through Thursday morning for
     KYZ054>057-062>067-070>078-081-082.

&&

Short Term...RJS
Long Term...SSC
Aviation...RJS
Hazardous weather outlook, Feb 5, 2:43 AM CST, 6 hours before
Hazardous Weather Outlook
National Weather Service Louisville KY
343 AM EST Wed Feb 5 2020

INZ076>079-083-084-089>092-KYZ023>043-045>049-053-061-060845-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Butler-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, and Morgantown
343 AM EST Wed Feb 5 2020 /243 AM CST Wed Feb 5 2020/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

A light wintry mix of freezing drizzle and/or sleet is possibly early
this morning along and north of a line from Paoli to Madison in
southern Indiana. A light glaze could develop on elevated surfaces.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Light snow is possible late Thursday evening...early Saturday
morning which could bring some minor snow accumulations.

A very active wet weather pattern is expected next week.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report instances of glazing this morning
and then heavy rainfall or flooding later this afternoon or tonight
to the National Weather Service in Louisville.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ054>057-062>067-070>078-081-082-060845-
Marion-Boyle-Garrard-Madison-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
Including the cities of Lebanon, Danville, Lancaster, Richmond,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
343 AM EST Wed Feb 5 2020 /243 AM CST Wed Feb 5 2020/

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING...

This hazardous weather outlook is for portions of Central Kentucky.

.DAY ONE...Today and Tonight.

Waves of rainfall will continue later this afternoon and tonight as
a low pressure system moves into central Kentucky. Nuisance flooding
is likely during the heaviest rainfall, with rises possible on some
area creeks and rivers. A few rumbles of thunder are possible as
well.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Light snow is possible Thursday evening...early Saturday morning and
Sunday night which could bring some minor snow accumulations.

A very active wet weather pattern is expected next week.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report instances of heavy rainfall or
flooding to the National Weather Service in Louisville.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

RJS/SSC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 6:41 PM CSTRiver Flood WarningLMKOhio38 hr
Feb 5, 2:55 PM CSTRiver Flood AdvisoryLMKHart19 hr

Nearby

River Flood Warnings in Kentucky, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.